MathSciNet Relay Station
MathSciNet bibliographic data
MR1986396 11M41 (11M06 15A52 60E05 82B41)
Keating, J. P.; Snaith, N. C. Random matrices and $L$-functions. Random matrix theory. J. Phys. A 36 (2003), no. 12, 2859–2881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement